# SDR HNAA0700185

- Difficulty date: October 3, 2007
- Submitted: October 4, 2007
- Operation: Air carrier
- Aircraft: N808EX
- Make and model: Dhav DHC8102
- Aircraft serial: 299
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Switch
- Part number: 974641
- Part serial: MX5961181
- Condition: Inoperative
- Location: Isolation Valve
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NR 2 HYD ISO VALVE CAUTION LIGHT ILLUMINATED IN FLIGHT QTY'S AND PRESSURE NORM.  FERRY FROM AVP TO MDT.  REPLACED ISO LOW LEVEL SWITCH AND BLEED NR 2 HYD SYSTEM OPS CHECK GOOD IAW 29-43-00.
